Decomposition of the Gini coefficient

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5487
Title
Decomposition of the Gini coefficient
File
Author
著者 Yokoyama Yoshimitsu
著者(ヨミ) ヨコヤマ ヨシミツ
著者(別表記) 横山 佳充
Publication Title
香川大学経済論叢
Volume
67
Issue
2
Start Page
343
End Page
354
Publisher
香川大学経済研究所
Published Date
199410
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.